Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximation to conjugate functions


Author: Paul Civin
Journal: Proc. Amer. Math. Soc. 2 (1951), 207-208
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041262-1
MathSciNet review: 0041262
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, Sur l'ordre de la meilleure approximation des fonctions continues par des polynômes de degré donné, Mémoires de l'Académie Royale de Belgique (2) vol. 4 (1912) pp. 1-104.
  • [2] T. Kawata, The Lipschitz condition of a function and Fejer means of Fourier series, Kodai Mathematical Seminar Reports, 1949, pp. 1-4. MR 0030022 (10:700g)
  • [3] R. Salem and A. Zygmund, The approximation by partial sums of Fourier series, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 14-22. MR 0015538 (7:435a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041262-1
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society